Journal of Siberian Federal University. Mathematics & Physics / Mixed Biharmonic Dirichlet-Neumann Problem in Exterior Domains

Full text (.pdf)
Issue
Journal of Siberian Federal University. Mathematics & Physics. 2020 13 (6)
Authors
Matevossian, Hovik A.
Contact information
Matevossian, Hovik A.: Federal Research Center "Computer Science and Control" RAS Moscow, Russian Federation; Moscow Aviation Institute (National Research University) Moscow, Russian Federation; ; OCRID: 0000-0002-9895-9628
Keywords
biharmonic operator; Dirichlet-Neumann problem; weighted Dirichlet integral
Abstract

We study the unique solvability of the mixed Dirichlet-Neumann problem for the biharmonic equation in the exterior of a compact set under the assumption that solutions of this problem has a bounded Dirichlet integral with weight |x|a. Depending on the value of the parameter a, we obtained uniqueness (non-uniqueness) theorems of the problem or present exact formulas for the dimension of the space of solutions of the mixed Dirichlet-Neumann problem

Pages
755-762
DOI
10.17516/1997-1397-2020-13-6-755-762
Paper at repository of SibFU
http://elib.sfu-kras.ru/handle/2311/137562